# SDR ASAA2023041842926

- Difficulty date: April 18, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 51,485 hours, 15,422 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON RECALL RIGHT PACK MASTER CAUTION LIGHT ILLUMINATED, LIGHT EXTINGUISHED WITH RESET. GROUNDED - YES. PERFORMED B737-800 FIM TASK 21-62-801, #2 TEMP CONTLR SHOWS "THIS PACK TCV". PERFORMED FIM 21-62 TASK 831, RESET FAULT AND RE BITE TESTED W/NO FAULT. RAN BOTH PACKS FOR 1 HR PLUS W/NO DISCREP. RE BITE TESTD BOTH TEMP CNTLR W/ NO FAULTS. NO HISTORY LAST 90 DAYS.
